MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 NEUT 40IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 NEUT 40IDX58OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1221-40-458
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient implanted on (b)(6) 2021.Known non-compliant patient, dislocation.Implanted a constrained liner.Did the patient experience a post-op device malfunction? unknown, did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? unknown, did the patient require revision surgery or hardware removal? yes, facility name of original implant: doctors community, was device explanted? true, hardware/explant removal due to: dislocation.Did patient require revision surgery? true.If yes, date of revision surgery.(b)(6) 2021.Reason for revision surgery.Dislocation.If no, was there any additional medical intervention required such as x-rays, additional procedures, prescriptions? xrays attached.Patient status/ outcome / consequences: yes.Patient consequence description/was there a clinical outcome experienced by the patient? dislocation.Surgery required, was other medical intervention required: yes, if yes, describe: revision, is the patient part of a clinical study? no.(b)(4).Device property of: none.Device in possession of: none.(b)(4).Device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Examination of the provided patient x-ray images does note a dislocation event.It has been reported that the patient is non-compliant to post surgery precautions.Nothing is identified indicative of a product problem.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information was received indicated that there was no surgical delay and the affected side involved in this event was the left hip.

Brand Name
ALTRX +4 NEUT 40IDX58OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12041259
Report Number1818910-2021-13250
Device Sequence Number14453145
Product Code LPH
UDI-Device Identifier10603295016601
UDI-Public10603295016601
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1221-40-458
Device Catalogue Number122140458
Device Lot NumberJ38Y78
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date06/22/2021
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 40IDX58OD; DLT TS CER HD 12/14 40MM +1.5; ALTRX +4 NEUT 40IDX58OD; DLT TS CER HD 12/14 40MM +1.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR